# SDR REXA2022061001146

- Difficulty date: May 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST LEFT OF STRINGER 27 BETWEEN F.S.349 AND F.S.364 IS CORRODED.	REMOVED AND REPLACED INTERCOSTAL LEFT OF STRINGER 27 BETWEEN F.S. 349 TO FS 364 IAW CRJ 700 SRM 51-40-11-001-001-A01,  51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
